MathSciNet Relay Station
MathSciNet bibliographic data
MR2047704 (2005c:13002) 13A35 (14B05 14E30)
Takagi, Shunsuke An interpretation of multiplier ideals via tight closure. J. Algebraic Geom. 13 (2004), no. 2, 393–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement